# SDR SWIA202161631

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED BETWEEN FS349 TO FS394    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED RH FLOOR SILL BETWEEN FS 349 AND FS 394 IAW CRJ 200 SRM 51-42-06, 51-42-21, AND REO 601R-53-21-3480 REV -- DATED 2021-08-27. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE NEGLIGIBLE
